# SDR FDEA201710132926

- Difficulty date: October 13, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 85,981 hours, 27,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Part number: 81120401
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT ABOVE THE R1 DOOR FOUND INOPERATIVE WITH DOOR CLOSED AND  SLIDE HANDLE IN ARMED POSITION.   FOUND THE PROXIMITY SENSOR -A S10216.   PROXIMITY ACTUATOR MISSING FROM THE GIRT BAR. INSTALLED A NEW PROXIMITY ACTUATOR. OPS CHECKED GOOD IAW AMM 25-66-11-2, AND 25-66-10-2.
